MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV
Catalog Number 823110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a hakim valve (id 823110) was implanted in 2016 due to snph (secondary normal pressure hydrocephalus) via a ventriculoperitoneal (v-p) shunt set at 50 mmh2o.On (b)(6) 2025, the patient experienced a headache and visited the hospital.An x-ray confirmed that the peritoneal catheter had ruptured around the neck.Therefore, the device was removed and replaced on (b)(6) 2025.The doctor assumed that the catheter had been under tensile force, which caused the rupture.The patient recovered.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823110) was returned for evaluation.Device history record (dhr) - the product code 82-3110 with lot cvfbw0, conformed to the specifications when released to stock.Failure and root cause analysis - the catheter was visually inspected; the end of the catheter has a regular cut.This issue is due to a sharp or pointed object coming into contact with the catheter.As noted in the surgical procedure precautions section in instruction for use (ifu): silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE CLYNDRICAL W PRECHA
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202942
Report Number3013886523-2025-00144
Device Sequence Number6746579
Product Code JXG
UDI-Device Identifier10886704041450
UDI-Public(01)10886704041450(17)210331(10)CVFBW0
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number823110
Device Lot NumberCVFBW0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERITONEAL CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale